Axioms in the variety of double MS-algebras II

Jules C. Varlet, Júlia Vaz De Carvalho

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper1 we complete the results of [3] and consider the problem of the determination of the conjunction and the disjunction of two axioms. We apply the results obtained to the search of equational bases for all the subvarieties of the class DMS of double MS-algebras. Finally, we determine all the subvarieties which can be characterised by exactly one of the 60 axioms which were considered in [3].

Original languageEnglish
Pages (from-to)391-404
Number of pages14
JournalBulletin de la Societe Royale des Sciences de Liege
Volume66
Issue number6
Publication statusPublished - 1 Dec 1997

Fingerprint

Axioms
Algebra
Class

Keywords

  • Double MS-algebra
  • Duality theory
  • Equational basis
  • Subdirectly irreducible algebra

Cite this

@article{1539c26f9670438e9dcedba50ad0be07,
title = "Axioms in the variety of double MS-algebras II",
abstract = "In this paper1 we complete the results of [3] and consider the problem of the determination of the conjunction and the disjunction of two axioms. We apply the results obtained to the search of equational bases for all the subvarieties of the class DMS of double MS-algebras. Finally, we determine all the subvarieties which can be characterised by exactly one of the 60 axioms which were considered in [3].",
keywords = "Double MS-algebra, Duality theory, Equational basis, Subdirectly irreducible algebra",
author = "Varlet, {Jules C.} and {Vaz De Carvalho}, J{\'u}lia",
year = "1997",
month = "12",
day = "1",
language = "English",
volume = "66",
pages = "391--404",
journal = "Bulletin de la Soci{\'e}t{\'e} Royale des Sciences de Li{\`e}ge",
issn = "0037-9565",
publisher = "Societe Royale des Sciences de Liege",
number = "6",

}

Axioms in the variety of double MS-algebras II. / Varlet, Jules C.; Vaz De Carvalho, Júlia.

In: Bulletin de la Societe Royale des Sciences de Liege, Vol. 66, No. 6, 01.12.1997, p. 391-404.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Axioms in the variety of double MS-algebras II

AU - Varlet, Jules C.

AU - Vaz De Carvalho, Júlia

PY - 1997/12/1

Y1 - 1997/12/1

N2 - In this paper1 we complete the results of [3] and consider the problem of the determination of the conjunction and the disjunction of two axioms. We apply the results obtained to the search of equational bases for all the subvarieties of the class DMS of double MS-algebras. Finally, we determine all the subvarieties which can be characterised by exactly one of the 60 axioms which were considered in [3].

AB - In this paper1 we complete the results of [3] and consider the problem of the determination of the conjunction and the disjunction of two axioms. We apply the results obtained to the search of equational bases for all the subvarieties of the class DMS of double MS-algebras. Finally, we determine all the subvarieties which can be characterised by exactly one of the 60 axioms which were considered in [3].

KW - Double MS-algebra

KW - Duality theory

KW - Equational basis

KW - Subdirectly irreducible algebra

UR - http://www.scopus.com/inward/record.url?scp=0007211405&partnerID=8YFLogxK

M3 - Article

VL - 66

SP - 391

EP - 404

JO - Bulletin de la Société Royale des Sciences de Liège

JF - Bulletin de la Société Royale des Sciences de Liège

SN - 0037-9565

IS - 6

ER -